# SDR DXTA200500920

- Difficulty date: August 24, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N915QS
- Make and model: Cessna 750
- Aircraft serial: 7500015
- Aircraft time: 5,356 hours, 3,255 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH APPROX FL270, THE LANDING GEAR UNLOCK LIGHT BEGAN CYCLING ON AND OFF ACCOMPANIED BY THE LANDING GEAR SLAMMING INTO THE UP AND LOCKED POSTION CONTINUOUSLY 1 TO 2 TIMES PER SECOND BEGAN A DESENT AND THE CYCLING STOPPED AT APPROX FL200 WHEN LOW ENOUGH AND SLOW ENOUGH THE GEAR WAS SELECTED DOWN AND GOT 3 GREEN LIGHTS NO RED.
